Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Redness in eye, severe, dryness, painful eyes. Had cataract removed. Help?

Should my husband be having problems post op cateract surgery, i.e. four months after surgery he is still having redness(severe) of the vitreous and also dry and hurting eyes. Please give me some advice as this cannot be a normal post operative recovery. We are very concerned and saw the doctor that did the cataract removals on just this past Friday. I certainly hope this site is a "no charge". thanks
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Dear Martha, Hi, there are chances that patient may suffer from dryness of eyes if they have undergone cataract surgery. This dryness subsides in 4-6 months as the corneal nerve rejuvenates.The redness may be due to other cause also like post cataract glaucoma or uveitis.Do look out for meibomian gland dysfunction and blepheritis for dry eye.If everything is ruled out, he can just use tear substitute for his dryness.Everything will be fine....TC.. Dr Ajay Shankar Kar
Answered: Sat, 13 Apr 2013
I find this answer helpful
General & Family Physician Dr. Sadaf Akhtar's  Response
Dear hello you might have developed uvitis after surgery
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor